# SDR SWIA202265420

- Difficulty date: March 13, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF FLOOR MEMBER BEAM AT FS280.00     (C-CHECK RO 4/20/2022)    COMPLIED WITH REO 601R-53-11-136 REV -A, DATED 2007/11/01, REPAIR TO PILOTS BULKHEAD FS 280.00, LBL 9.0-RBL 9.0,. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337. NO WEIGHT CHANGE. SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
